JMI cover

Journal of Mathematical Inequalities

Volume: 14

Year: 2020


Issue: 3 (September, 2020)
Article number / DOI Authors / Title Pages Abstract Article
14-39 Jianzhou Liu, Liang Xiong: Exponential type locally generalized strictly double diagonally tensors and eigenvalue localization 611–629 View View
14-40 Zheng Li, Tie Zhang, Chang-Jun Li: An elementary three-variable inequality with constraints for the power function of the norms on some metric spaces 631–640 View View
14-41 S. Abramovich, L.-E. Persson: Rearrangements and Jensen type inequalities related to convexity, superquadracity, strong convexity and 1-quasiconvexity 641–659 View View
14-42 Silvestru Sever Dragomir: Some multiple integral inequalities via the divergence theorem 661–671 View View
14-43 Bo Zhang, Chao-Ping Chen: Sharp Wilker and Huygens type inequalities for trigonometric and inverse trigonometric functions 673–684 View View
14-44 Chao-Ping Chen, Richard B. Paris: On the Wilker and Huygens-type inequalities 685–705 View View
14-45 Xiao Yu, Huihui Zhang, Xiaomei Wu: Boundedness for a class of fractional Carleson type maximal operator 707–721 View View
14-46 Lei Gao, Qilong Liu: New upper bounds for the infinity norm of Nekrasov matrices 723–733 View View
14-47 Zhenlong Gao, Huili Zhang: Asymptotic distributions and Berry-Esseen inequalities for Lotka-Nagaev estimator of a Poisson randomly indexed branching process 735–746 View View
14-48 Jian Tan: Inhomogeneous multi-parameter Besov and Triebel-Lizorkin spaces associated with different homogeneities and boundedness of composition operators 747–769 View View
14-49 Xiangdong Liu, Xianglong Li, Weidong Jiang, Fangning Fu: Strong consistency of LS estimator in simple linear EV regression models 771–779 View View
14-50 Guangming Hu, Yutong Liu, Yi Qi, Qingtian Shi: Morrey type Teichmüller space and higher Bers maps 781–804 View View
14-51 Savin Treanţă: Some results on (ρ, b, d)-variational inequalities 805–818 View View
14-52 Zhaojun Wu, Hongyan Xu: Milloux inequality of nonlinear difference monomials and its application 819–827 View View
14-53 Syed Zaheer Ullah, Muhammad Adil Khan, Zareen A. Khan, Yu-Ming Chu: Coordinate strongly s-convex functions and related results 829–843 View View
14-54 Qian Li, QingWen Wang, Sheng Dong: Extending a result of Haynsworth 845–852 View View
14-55 Liangpeng Xiong: Sharp coefficients bounds for class of almost starlike mappings of order α in ℂn 853–865 View View
14-56 Mirosław Adamek: On Hermite-Hadamard type inequalities for F-convex functions 867–874 View View
14-57 Julalak Prabseang, Kamsing Nonlaopon, Sotiris K. Ntouyas: On the refinement of quantum Hermite-Hadamard inequalities for continuous convex functions 875–885 View View
14-58 Zai-Yin He, Miao-Kun Wang, Yue-Ping Jiang, Yu-Ming Chu: Bounds for the perimeter of an ellipse in terms of power means 887–899 View View
14-59 Hong-Hu Chu, Wei Wang: A necessary and sufficient condition for the convexity of the generalized elliptic integral of the first kind with respect to Hölder mean 901–921 View View
14-60 Jiangfeng Hao, Kan Chen: Complete moment convergence for (α,β)-mixing random variables and its application 923–938 View View
14-61 J. Dziok: Subordination for meromorphic harmonic functions 939–950 View View